# SDR CALA2012101700666

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 48,979 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579414
- Condition: Damaged
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A 2.5 BY 2.5 INCH HOLE BETWEEN BS 807 AND 827 APPROX 5 INCHES BELOW STR 18 LT.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW ECRA 5331-01645.
